# SDR SWAA2024092540638

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 46,655 hours, 28,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

17 ABC EMERGENCY FLOOD LIGHT INOP<[01] RELAMPED EMERGENCY AREA FLOOD LIGHT AT 17 ABC PER AMM 33-51-03. OPS CHECK GOOD AT THIS TIME.
